1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Nausea and/or dehydration

Discussion in 'Training, Fitness and Health' started by Speicher, 3 May 2008.

  1. Speicher

    Speicher Vice Admiral Staff Member

    I am currently suffering from nausea most days until about 4pm.

    I try to have something to eat about lunchtime, but usually feel worse about an hour afterwards. This evening I did not feel like eating but managed a reasonable meal at about 6pm, and now feel slightly better.

    It is possible to feel ill because you have not been eating? I have tried to increase the amount of water I am drinking.

    Would it help to have full-fat milk instead of my usual skimmed milk?
    I know that the cause of the nausea is withdrawal symptoms from taking prescribed painkillers that were too strong/not suitable. (I reduced the dosage of the painkillers gradually as per the advice from my GP) But I did not think that these symptoms would carry on for so long after stopping the medication. I was prescribed two different anti-nausea medications, but they do not seem to help.

    Any suggestions would be appreciated. Thank you
     
  2. Zoiders

    Zoiders New Member

    Location:
    Ice Station Zebra
    Had the same thing

    It could be a kidney infection, a piss test at the quacks will tell you if this is the case

    I didnt get help until I was squirting from both ends though